I have just started Celexa - been taking it in morning and it makes me sleepy. Should I take it at night so? My side effects are headaches and diarrhoea.
Hi, Ellie! Chances are in a few days you'll become accustomed to your new medication but there's no reason not to take it at night if it makes you drowsy. That way you can just sleep through it.
Simple OTC preparations such as PeptoBismol and ibuprofen should take care of your side effects until they too resolve in a few days to a week or so.
Best regards and good luck to you. It'll be worth it. Wildcat
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 4 answers
Venalafaxine makes me very sleepy and if I miss a day its terrible, should I consider changing meds?
Posted 16 Oct 2012 • 1 answer
Posted 18 Mar 2016 • 3 answers
Posted 15 Sep 2016 • 0 answers
Posted 25 Apr 2018 • 4 answers